# SDR AALA201708099025

- Difficulty date: August 8, 2017
- Submitted: August 9, 2017
- Operation: Air carrier
- Aircraft: N839AW
- Make and model: Airbus A319-132
- Aircraft serial: 2669
- Aircraft time: 36,639 hours, 16,926 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cover
- Condition: Unsecure
- Location: Emergency Exit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON CLIMB OUT GOT ECAM LT EMERGENCY EXIT DOOR A/C LEFT MID CABIN F/A FOUND COVER WASN'T SECURED PROPERLY.  SECURED COVER PROPERLY.
